Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Sexually active, heavy periods at first, followed by light bleeding, bright red blood. Causes for symptoms?

Hi I am 19 and have been sexually active the whole month of december then got my period in the begining of january which lasted 3days then got it again on the 28 last 3days again my period usally last a week and it feel very different to me it is heavy at first then lite but bright red and It feel like I have the flu or something when it came felt very sick
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
The change in the blood flow in periods and the irregualarity you experience can be because of hormonal disturbances. Wait for one more cycle and see the pattern if its the same,would advice you to go for thyroid test,and for the heavy bleeding you can consult your doctor for advice on medication. See your doctor with the reports.
Answered: Thu, 7 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor